# SDR ASAA11510812

- Difficulty date: December 18, 2011
- Submitted: December 21, 2011
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 3,363 hours, 1,014 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Malfunctioned
- Location: Ac Bay
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DURING RECALL RIGHT "PACK" LT ILLUMINATED.  LIGHT WENT OUT AFTER MASTER CAUTION PUSHED.  PERFORMED FIM TASK 21 53 00 810 804 FAULT INTERMITTENT NO HISTORY LAST 60 DAYS.
